MAUDE Adverse Event Report: ARTHREX, INC. STOPCOCK,SINGLE,SPARE,FOR SYNERGY SHEATH; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. STOPCOCK,SINGLE,SPARE,FOR SYNERGY SHEATH; ACCESSORIES, ARTHROSCOPIC
Model Number STOPCOCK,SINGLE,SPARE,FOR SYNERGY SHEATH
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the surgeon fount something that may look like small red pieces of plastic in the knee joint during knee arthroscopy.They have examined everything, the only red is the red gasket of ar-3370-0001.The pieces were removed from patient.No harm or adverse event for patient, operator or third party was reported.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The complaint cannot be confirmed.No device was returned for evaluation, and the allegation cannot be verified based on the customer provided photos.Although a photo was provided of what appears to be a red shaving, the photo quality is poor, and without physical evaluation, it is unable to be determined if this shaving originated from the gasket.No corresponding breakage can be observed in the photo provided of the ar-3370-0001.No change in harm was identified.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-3370-0001, batch 1586902 stopcock was received for investigation.Visual inspection under magnification identified chipping along the orange o-ring seal seated along the inner diameter of the stopcock.No fragments were returned for analysis.The cause remains undetermined, although a probable cause can be attributed to interference with mating instrumentation.

Brand Name
STOPCOCK,SINGLE,SPARE,FOR SYNERGY SHEATH
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11436051
Report Number1220246-2021-02678
Device Sequence Number2857242
Product Code NBH
UDI-Device Identifier00888867029880
UDI-Public00888867029880
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTOPCOCK,SINGLE,SPARE,FOR SYNERGY SHEATH
Device Catalogue NumberAR-3370-0001
Device Lot Number1586902
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer02/18/2021
02/18/2021
02/18/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date07/15/2021
07/15/2021
10/21/2021
Patient Sequence Number1